# SDR AWXA200401321

- Difficulty date: October 25, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5348015800500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR PANEL PLATE AT FR 66, -Y60 RT.  MAINTENANCE REMOVED CORRODED PANEL PLATE AT FR 66, -Y60 RT; FABRICATED A NEW REPLACEMENT PANEL PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
